About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 535979, 9 pages
http://dx.doi.org/10.1155/2013/535979
Research Article

Robustness of Operational Matrices of Differentiation for Solving State-Space Analysis and Optimal Control Problems

1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Malaysia

Received 13 January 2013; Accepted 8 March 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emran Tohidi, F. Soleymani, and Adem Kilicman, “Robustness of Operational Matrices of Differentiation for Solving State-Space Analysis and Optimal Control Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 535979, 9 pages, 2013. doi:10.1155/2013/535979